Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    6
  • views
    8004

Another weird "side effect"

matureacne

361 views

My cold was REALLY bad yesterday, but a bit better today. I have read that accutane lowers your immune system, so I guess it's not so suprising I got sick.

My chin is still very red and feels kind of rough when I moisturize in the morning. I'm still using a few drops of rosehip oil under the dermaveen moisturizer and it seems to be keeping the flakies at bay. I just really don't like the redness :) I'm blotchy and I'm not sure I can cover it with anything either, so I'm just hoping this passes quickly. No zits though :| and the soreness has definitely reduced.

A weird thing I've noticed (and there's always WEIRD things with this drug!) is that my urine smells strange. Not bad smelling, just different. Kind of a chemical smell. It's hard to explain. :)



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

                ×